# SDR DALA2024030102902

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,175 hours, 21,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 2R CABIN DOOR JAMMED / WILL NOT ARM. CORRECTIVE ACTION: CYCLED DOOR 2R OPEN/CLOSE. DOOR ARMS OK PER B767-300ER AMM 52-11 . (5746900)
